# SDR SWIA202157364

- Difficulty date: March 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH OVERWNG EXIT DOOR, HARDWARE INTERIOR ABOVE WINDOW IS CORRODED.  FLAGGED   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED RH OVERWING EXIT DOOR HARDWARE. REF CRJ700 AMM 52-21-02-000-801-A01
